# SDR R61A201710160759

- Difficulty date: October 3, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM HAS CORROSION ONE INCH FWD OF FRAME 87.  REMOVED THE FLOORBEAM IAW SRM 51-41-01 SRM 51-43-01   INSTALLED A NEW FLOORBEAM IAW SRM 51-41-01,  51-42-01, AND 51-43-03.  TREATED SURFACE AT AFT WET AREA IAW  SRM 51-23-04, 51-23-05, AND 51-23-06.
